# SDR CALA2019070501137

- Difficulty date: July 4, 2019
- Submitted: July 5, 2019
- Operation: Air carrier
- Aircraft: N37471
- Make and model: Boeing 737924ER
- Aircraft serial: 37102
- Aircraft time: 21,887 hours, 7,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING #2 SVC CHK FOUND A PUNCTURE IN THE FUSELAGE SKIN 1 INCH AFT OF STA 807 AND 2.5 INCHES BELOW STR 23 LEFT. MEASURED DAMAGE AND SUBMITTED DRAWING TO ENGINEERING. REMOVED RIVETS & TRIMMED OUT DAMAGE PER AVO# ESC190627-0471-1 NO CRACKS. REQUEST INSPECTION TO PERFORM HFEC EDDY CURRENT TO VERIFLY HFEC COUNTERSUNK HOLES. FOUND NO "CRACKS" IN COUNTERSINKS. PERFORMED HFEC OF THE EDGE OF TRIM OUT PER NDT 6-51-00-00-FIG 23 PERFORMED ULTRASONIC THICKNESS CHECK OF BLENDED AREA AND MAPPED THINNEST WAS 0.067. PERFORMED BHEC ON ALL REMOVED FASTENER HOLES PER NDT 6-51-00-00 FIG 16. NO CRACKS NOTED.AVO #ECS190627-0471-1 NO CRACKS NOTED. ALSO HFEC OF BLEND OUT SAME REF, NO CRACKS. 2 FILLERS NEEDED PER AVO ESC190627-0471-1B MATERIAL VERIFICATION FOR DOUBLER AND PO .080 2024T3  8602184. PO .071 2024T3  8487010320 VERIFIED MATERIAL STEP 12 OF AVO 190627-0471-1C BLEND OUT COMPLETED COMPLIED WITH STEP 11 PER AVO/ESC 190627-0471-1C. CREATED 2 EACH LOGS FOR FURTHER DAMAGE FOUND. # 3615224 AND # 3615182. 51-00-00-23. NO/NONE CRACKS FOUND.  C/W PART 4 THICKNESS MEASURE 51-00-00-03/ REMAINING THICKNESS IS 0.026. COMPLIED WITH STEP 12 PER AVO/ESC 190627-0471-1C. C/W PART6 HFEC FABRICATED -1REPAIR DOUBLER -2 STRUCTURAL FILLER -3 STRUCTURAL FILLER REF AVO190629-0471-1STEB B SKIN REPAIR FABRICATION AND APPLIED STEP B FINISHES CW VERIFIED STEP B , FAB AND FINISH C/W INSTALLED COUNTERSINK REPAIR WASHERS REF AVO190629-0471-1 OK TO INSTALL DOUBLER AND FILLERS. STEP B SKIN REPAIR INSTA
